Economies with a finite set of equilibria
Gerard Debreu
No 67, LIDAM Reprints CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE)
Date: 1970-01-01
Note: In : Econometrica, 38(3), 387-392, 1970
References: Add references at CitEc
Citations: View citations in EconPapers (222)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Journal Article: Economies with a Finite Set of Equilibria (1970) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:cor:louvrp:67
Access Statistics for this paper
More papers in LIDAM Reprints CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE) Voie du Roman Pays 34, 1348 Louvain-la-Neuve (Belgium). Contact information at EDIRC.
Bibliographic data for series maintained by Alain GILLIS ().